MathSciNet Relay Station
MathSciNet bibliographic data
MR2180310 35J60 (35A30 35B05 35J25 35J70)
Evans, Lawrence C.; Yu, Yifeng Various properties of solutions of the infinity-Laplacian equation. Comm. Partial Differential Equations 30 (2005), no. 7-9, 1401–1428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement